Advanced search
Start date

Dynamics of holomorphic correspondences

Grant number: 10/17397-2
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): May 01, 2011
Effective date (End): April 30, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Daniel Smania Brandão
Grantee:Carlos Alberto Siqueira Lima
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:08/02841-4 - Topology, geometry and ergodic theory of dynamical systems, AP.TEM


We will study the dynamics in the complex plane of holomorphic correspondences that appears in a natural way as "analytic extensions'' of the dynamics of the maps |x|^{p/q}+c on the real line.In particular we are interested in the geometric, ergodic and topological properties of the Julia sets of these correspondences when c is small enough.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
SIQUEIRA, CARLOS; SMANIA, DANIEL. Holomorphic motions for unicritical correspondences. Nonlinearity, v. 30, n. 8, p. 3104-3125, AUG 2017. Web of Science Citations: 0.
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
LIMA, Carlos Alberto Siqueira. Dynamics of holomorphic correspondences. 2015. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação São Carlos.

Please report errors in scientific publications list by writing to: